Non-lipschitz minimizers of smooth uniformly convex functionals

Vladimir Sverák, Xiaodong Yan

Research output: Contribution to journalArticlepeer-review

107 Scopus citations


We construct non-Lipschitz minimizers of smooth, uniformly convex functionals of type I(u) = ∫Ω f(Du(x))dx. Our method is based on the use of null Lagrangians.

Original languageEnglish (US)
Pages (from-to)15269-15276
Number of pages8
JournalProceedings of the National Academy of Sciences of the United States of America
Issue number24
StatePublished - Nov 26 2002

Cite this